A generalized power problem of moments
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 21 (1970), pp. 47-102
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1970_21_a2,
author = {Yu. M. Berezanskiǐ},
title = {A generalized power problem of moments},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {47--102},
year = {1970},
volume = {21},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1970_21_a2/}
}
Yu. M. Berezanskiǐ. A generalized power problem of moments. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 21 (1970), pp. 47-102. http://geodesic.mathdoc.fr/item/MMO_1970_21_a2/